Approximation results on nonlinear operators by Pp-statistical convergenceA. Arif, T. YurdakadimThe first aim of this paper is to present Pp-statistical approximation theorem for max-product operators with the use of statistical convergence with respect to power series method which is incompatible with statistical convergence. The second aim is to obtain the Pp-statistical rate of this approximation. In the end of the paper, we construct special sequences of nonlinear operators which satisfy our results as an application.Advanced Studies: Euro-Tbilisi Mathematical Journal, Vol. 15(3) (2022), pp. 1-10 |